It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board

  • Please help Accutane users: Blurry vision during treatment..did you continue?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 04-11-2006, 12:06 PM   #1
    HappyOdyssey
    Junior Member
    (male)
     
    HappyOdyssey's Avatar
     
    Join Date: Oct 2005
    Posts: 39
    HappyOdyssey HB User
    Please help Accutane users: Blurry vision during treatment..did you continue?

    Hey all,

    I have been told to stop Accutane by my Derm due to slight blurred vision and an slightly uncomfortable feeling in my eyes. I was only 4 months in to a 10 month low dose course. I was checked out by an eye Dr and they concluded that all was fine, there was no pressure in my brain etc, and he thought it would be fine to continue.

    I am really anxious about this as I don't want to break out again, which is probable seeing as I'm so early into treatment.

    Did anyone here experience blurred vision, or any visual changes, yet continued the treatment? If you did continue, did the symptoms go away on completion?

    I'm wondering whether I should see another Derm and get their opinion...?

    Many, many thanks in advance for any help.
    Alex.

    Last edited by HappyOdyssey; 04-22-2006 at 11:41 AM.

     
    Sponsors Lightbulb
       
    Old 04-22-2006, 11:40 AM   #2
    HappyOdyssey
    Junior Member
    (male)
     
    HappyOdyssey's Avatar
     
    Join Date: Oct 2005
    Posts: 39
    HappyOdyssey HB User
    Re: Please help Accutane users: Blurry vision during treatment..did you continue?

    hey all, can anyone help me with this?

     
    Old 04-22-2006, 11:48 AM   #3
    K_Angel
    Junior Member
     
    K_Angel's Avatar
     
    Join Date: Apr 2006
    Posts: 12
    K_Angel HB User
    Re: Please help Accutane users: Blurry vision during treatment..did you continue?

    I just started accutane, but I know it says on the packages that your eyes can get dry and you might experience decreased night vision. If your eye doctor thinks its fine, why don't you take that info back to your derm and see what he says then?

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Hello I am New to this Board looking for feedback Please andrea07 Lyme Disease 11 10-02-2007 12:06 PM
    Halos And Shadows I Think Please Help dion3333 Lasik Eye Surgery 14 06-15-2007 08:08 PM
    Accutane and eyesight? Experiences? HappyOdyssey Acne 8 03-20-2006 03:25 PM
    La and Al's Accutane Support Group allibear Acne 40 02-25-2006 10:35 AM
    Questions for all those on Accutane oilyollie Acne 7 10-17-2005 11:19 AM
    everyone gets eczema after accutane? Please tell of your experiences curiousP Acne 10 12-03-2004 11:43 AM
    Accutane - not for me annafcolbrie Acne 6 12-01-2004 10:59 AM
    If you're thinking of accutane, PLEASE READ noaccutane Acne 10 02-24-2004 01:23 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 03:25 AM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!